# SDR ASAA2019052129429

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,391 hours, 14,399 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: J952P25A
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000, #2 ENGINE, 8-9 OCLOCK A.L.F., LOWER FORWARD FASTENER FOR ACOUSTIC PANEL IS LOOSE/WORN (MARKED). GROUNDED - YES. REMOVED WORN WASHER AND SCREW FASTENER, REPLACE WITH NEW HARDWARE IAW AMM 72-23-02.
